# SDR ASOA03386

- Difficulty date: July 25, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE AFT RIGHT SEAT TRACK FROM FS 36-39 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT SEAT TRACK FROM FS 36-39 IAW SRM 51-25-04.  (M)
